MathSciNet Relay Station
MathSciNet bibliographic data
MR1373549 (97a:11096) 11G20 (14G15 14H25)
Lenstra, H. W., Jr. Complex multiplication structure of elliptic curves. J. Number Theory 56 (1996), no. 2, 227–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement